# SDR M3XA2015031112

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N913UF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1063
- Engine: Pwa PW206B2
- System (JASC): 5630 · Door Windows
- Part: Panel
- Condition: Departed
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT EXTERIOR COVER PANEL FOR THE WINDOW EMER RELEASE DEPARTED THE ACFT.  ACFT MADE A SAFE LANDING, REQUESTED FERRY PERMIT TO RETURN TO BASE. COVER PANEL WAS REPLACED & ACFT WAS RETURNED TO SERVICE.  NO OTHER ISSUES REPORTED.
